Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with kawasaki virus. Not having skin rashes. Worrisome

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
My ped said my daughter has Kawasaki virus because of her high fever for days and it's going around. My concern is that she doesn't just have skin rashes she has blister like bumps all over her hands feet butt and mouth. I just read that Kawasaki is not blister like. Worried mom
Posted Fri, 3 Aug 2012 in Skin Hair and Nails
Answered by Dr. Aparna Kohli 1 hour later
Thanks for writing in.
I would agree with you that Kawasaki's does not usually cause a blister like rash usually. However, in certain cases , particularly in children, Kawasaki's can cause a maculopapular rash and other types of rash as well. To make it simpler for you, I am giving you links of places where you can find images of what all can Kawasaki cause:
So I can reasonably reassure you that your pediatrician would be giving you the correct advice and you should be assured that your daughter is in good hands.

Hope this helps. Let me know if you need any more help
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor